# SDR R61A201311211232

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 10,071 hours, 9,817 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE FORWARD CARGO DOOR SHOWED OPEN AFTER TAKEOFF AND CLOSED DURING APPROACH.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT. MAINTENANCE ADJUSTED DOOR LOCK SENSOR IAW AMM AND DOOR OPS CHECKED GOOD.
